# SDR CALA2020071201050

- Difficulty date: July 11, 2020
- Submitted: July 12, 2020
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 51,237 hours, 16,323 cycles
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Actuator
- Part number: 273N61022
- Condition: Failed
- Location: Tail Skid
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF LOSS OF L HYD SYS DWN TO RF .17.   REMOVED AND REPLACED TAIL SKID ACTUATOR IAW AMM 32-71-04.  COMPLETED UP TO F STEP 1-7.  OPS CHECKED GOOD.
